# SDR VNAA2011041500011

- Difficulty date: April 12, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 17,176 hours, 17,859 cycles
- Engine: Ge CF343B1
- Engine time: 16,680 hours, 15,531 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED RIGHT ENGINE OIL PRESSURE CAS MESSAGE, AURAL WARNING AND ENGINE OIL PRESSURE AT 20 PSI EN ROUTE FROM DCA TO TYS AT FL300.  CREW SHUT DOWN RIGHT ENGINE PER QRH, DIVERTED TO GSO AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED RIGHT ENGINE DUE TO METAL CONTAMINATION AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
